# SDR IPXA2014021081865

- Difficulty date: February 10, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U5876102
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY FLOOR PANEL DAMAGE, BS 480- 520, RBL 67 - 112.  FABRICATED NEW FLOOR PANEL IAW EO B747-5320-53305-A.
